MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number ACROBAT-I POSITIONER
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
Getinge group (b)(6) co., ltd.Reported that during receipt of a shipment (acrobat-i positioner), they received this shipment and the outside box was in fine condition.But they found one box with a hole and customer won¿t accept them.No patient involvement.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated sections: g4, g7, h2, h3, h6, h10.Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period sept-2019 through aug-2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device: (10/13/4315) the device was returned to the factory for evaluation on 08/19/2021.Photographs were provided by the account.A photographic inspection was conducted the packaging box was observed in the photographs.There were no visual defects observed on the packaging box other than the normal wear and tear from shipping.The product box was also observed in the photograph.There was a dent on the box closest to the product name printed on the box.An investigation was conducted on 09/08/2021.A visual inspection was conducted.No signs of clinical use and no evidence of blood was observed.The product box was observed to be intact and not opened.An indent on the box was observed on the on the front of the product box.There were no other visual defects observed.Based on the returned condition of the device, the reported failure ¿manufacturing, packaging or shipping problem" was confirmed.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected section: h-3 device not eval provide code: from "other" to "device evaluation anticipated, but not yet begun." trackwise id # (b)(4).
 
Event or Problem Description
Getinge group taiwan co., ltd.Reported that during receipt of a shipment (acrobat-i positioner), they received this shipment and the outside box was in fine condition.But they found one box with a hole and customer won¿t accept them.No patient involvement.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
MDR Report Key12409592
Report Number2242352-2021-00716
Device Sequence Number14592464
Product Code MWS
UDI-Device Identifier00607567700574
UDI-Public00607567700574
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2022
Device Model NumberACROBAT-I POSITIONER
Device Catalogue NumberC-XP-5000
Device Lot Number25152928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer08/19/2021
09/23/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/13/2021
09/23/2021
Patient Sequence Number1